MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number RMT231214
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 12/12/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: additional device: pxc121000, lot # 10664340, udi: (b)(4).A review of the manufacturing records for the device verified the lot met all pre-release specifications.A review of the sterilization records for the device verified the lot met all pre-release specifications.According to the gore® excluder® aaa endoprosthesis instructions for use (ifu), adverse events that may occur and/or require intervention include, but are not limited to infections.
 
Event or Problem Description
The following information was reported to gore: on (b)(6) 2013 a patient was undergoing treatment of an abdominal aortic aneurysm with gore® excluder® aaa endoprostheses.On (b)(6) 2017 the patient had a deep sternal wound infection.On (b)(6) 2017 the patient was treated with iv antibiotics, sternal wound debridement and bilateral pectoralis major muscle flap reconstruction.On (b)(6) 2018 the patient reportedly had a right groin pseudoaneurysm with infected ptfe grafts.On (b)(6) 2018 the patient underwent external iliac to mid ptfe graft bypass; triple ligation of femoral vessels and closure of the pseudoaneurysm.The patient tolerated the procedure.

Brand Name
AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key8492761
Report Number3007284313-2019-00095
Device Sequence Number1784054
Product Code MIH
UDI-Device Identifier00733132610518
UDI-Public00733132610518
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2015
Device Catalogue NumberRMT231214
Device Lot Number10590735
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;
Patient Age68 YR
Patient Weight86